# SDR WX0A2022050774085

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 46,049 hours, 25,759 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LTPR:5001159485-0010  EPSU 12WL FOUND INOP.  TO BE REPLACED IAW AMM 33-51-38 PB 401/ REV 34.//REM/INS OF EPSU 12WL PERFORMED IAW 33-51-38 PB 401 /REV 34. PERFORMED OPERATIONAL CHECK OF THE EPSU THRU BITE TEST IAW AMM 33-51-00-710-001/ REV 34."
